MathSciNet Relay Station
MathSciNet bibliographic data
MR2379768 (2008m:57043) 57M50 (57N10)
Johnson, Jesse Edward; Patel, Terk Generalized handlebody sets and non-Haken 3-manifolds. Pacific J. Math. 235 (2008), no. 1, 35–41.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement